# SDR CA120723018

- Difficulty date: July 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Part number: 070014796
- Condition: Cut
- Location: Manifold Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT CAME IN REPORTING LOWER ENGINE POWER AND HIGHER THAN NORMAL MANIFOLD PRESSURE AT LOW POWER SETTINGS, AME FOUND MANIFOLD PRESSURE FIREWALL TO GAGE LINE ASSY HAD BEEN FIELD REPAIRED USING ALUMINUM TAPE.  LINE R & R WITH SERVICEABLE UNIT.
